# SDR DXTA2010051004089

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 3,379 hours, 2,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 0458
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT BRAKE INDICATOR IS TRIPPED. ANTI SKID CAUTION LIGHT ILLUMINATED MOMENTARILY UPON TOUCHDOWN AND AGAIN DURING TAXI. LT BRAKE IS SENSITIVE AND OCCASIONALLY MAKES A GRINDING NOISE.  REPLACED LT BRAKE ASSY WITH O/H ASSY BLEED BRAKES, TAXIED ACFT ALL CHECKED GOOD.  NO LEAKS NOTED.  WORKED DONE IAW MM 32-42-01, AND 32-42-00.
